Results in Mathematics

, Volume 21, Issue 1–2, pp 138–151 | Cite as

Differentiability and Integrability in n Dimensions with Respect to α-Regular Intervals

  • Jaroslav Kurzweil
  • Jiří Jarník


Additive Function Pairwise Disjoint Compact Interval Longe Edge Maximal Edge 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    Kurzweil J. and Jarník J: Equiintegrability and controlled convergence of Perron-type integrable functions. Real Analysis Exchange, (1991), in print.Google Scholar
  2. [2]
    Mawhin J. and Pfeffer W.F.: Hake’s property of a multidimensional generalized Riemann integral. Czechoslovak Mathematical Journal 40 (115) (1990), 690-694Google Scholar

Copyright information

© Birkhäuser Verlag, Basel 1992

Authors and Affiliations

  • Jaroslav Kurzweil
    • 1
  • Jiří Jarník
    • 1
  1. 1.Mathematical InstituteCzechoslovak Acad. Sci.Praha 1

Personalised recommendations